MathSciNet Relay Station
MathSciNet bibliographic data
MR426015 (54 #13964) 58A99 (57D25)
Sussmann, Héctor J. A generalization of the closed subgroup theorem to quotients of arbitrary manifolds. J. Differential Geometry 10 (1975), 151–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement